# SDR SWIA2019061145973

- Difficulty date: June 11, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 43,968 hours, 37,382 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR FAILED TO RETRACT; FOLLOWED BY A/SKID INBD AND PARK BRAKE SOV CAUTION MESSAGES. RETURNED TO FIELD. (FLT#5399) REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE ASSY IAW AMM. PERFORMED LANDING GEAR EXTENSION AND RETRACTION SEVERAL TIMES IAW AMM. OPS CHECK GOOD AT THIS TIME.
